# SDR AALA202408137366

- Difficulty date: July 29, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT +Y1162.5 AND AT LEVEL FR 68 IN AFT GALLEY AREA. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001.
